MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. NOT APPLICABLE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. NOT APPLICABLE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4452
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxguard administration set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that about the two events below.1.Patient's iv had come apart and found a pool of blood in the patient's bed.2.Iv had come apart with one open end in the floor and the other end dripping a large pool of blood on the floor.
 
Additional Manufacturer Narrative
The customer reported iv set came apart, and returned three unopened samples and a photo of material mx4452, lots 24119120, 25029239, and 25039296.Upon initial visual examination, the physical sets had no defects or abnormalities.The photo verified the complaint of leakage, and showed that the leakage occurred at the luer connection of the tubing and the inlet of the first stopcock.The three physical sets were all infused with water by gravity, and the connections tested.There was no issues found on the sets, and the luer connection at the stopcock was watertight.A device history record review was performed.There were no quality notifications issued for the failure mode, for either of the three reported lots, reported by the customer during the production build of this set.The root cause for the connection issues/leakage could not be determined without a replicated failure.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
NOT APPLICABLE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22494185
Report Number9616066-2025-01965
Device Sequence Number18171004
Product Code FPA
UDI-Device Identifier10885403274688
UDI-Public(01)10885403274688
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4452
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown